# SDR ASAA2017110122391

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 19,685 hours, 6,377 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10470
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 36,989 hours, 11,724 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON THE MASTER CAUTION RECALL, LIGHT GOES OUT ON MASTER CAUTION RESET.  ACFT GROUNDED.   PACK TEMP CONTROLLER LOGGED RIGHT TCV FAULT.  REMOVED AND REPLACED RIGHT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-000-801.  PERFORMED A BITE TEST, TEST PASSED. LEAK CHECKED GOOD.
